See Alike in...

Alike App

Browser

Knees

732d

Hi I have hyper mobility syndrome and all my joints dislocate. So I’ve had my shoulders and knees coming out for a long time right? So my fingers and hands are dislocating and it is so incredibly painful that I don’t know what to do. It took so much effort to write this that I’m scared to death. I can hardly write or type anymore. Im still in school and am homeschooled now from my pain and panic disorder. Im going to be on a computer for the next few years until I graduate. Im so scared that this will be the rest of my life. I have been so confused why this is happening to me. You know? I don’t know what I did to deserve this but all I know is it’s happening. They don’t know if it’s Eds. God I’d give anything for a diagnosis anything. I don’t even care how bad it is anymore all I want is answers. I’m tired of being told I’m fine.

    • goblin49

      731d

      This is so relatable. When I started college, the pain in both my hands got a lot worse. Although obviously I can't help on the diagnostic side of things, in the mean time I would look into getting some finger splints to help you out every day. I love them so much and they truly prevent almost all my pain. I usually buy mine from a company called Zebra Splints. Know that you are not alone, I feel very much the same way! It's tough not having a label for what's going on with your body.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion